# SDR UPS98526992

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, NOSE GEAR FAILED TO RETRACT.  REMOVED AND REPLACED NOSE SEQUENCE VALVE IAW B757 MM32-34-05.  CLEANED AND LUBED NOSE GEAR RETRACT LINKAGE AND GEAR BUSHINGS PREFORMED NOSE GEAR RETRACTION TEST PER MM 32-34-00.  A 21 SECOND RETRACT TIME, SYSTEM CHECKS OK.
